Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Sharp pain, cramps in lower abdomen post intercourse, bleeding. On IUD. Cause of worry?

So for the past couple months when i have sex with my husband i get sharp pains and cramping feeling in my lower stomach then shortly after intercourse i ll start bleeding. Sometimes it s just spotting, sometimes it s heavy bleeding were i have use a tampon . I thought maybe it had to do with being really constipated and having a iud in me, but i fixed the constipation problem and the pains gotten better but still there. I m worried something might be wrong?
Asked On : Mon, 8 Oct 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern from the history given here I could say that your symptoms of pain and bleeding after the coitus may be due to the IUD that need to be replaced with new one or at least need to be examined, correction of IUD would subside the symptoms, hope this information helps you have nice day.
Answered: Tue, 6 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor